Alert archive / Illinois / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 89, NWS Lincoln, IL

June 25, 2013Fulton County, Mason County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 25, 2013, 9:23 PM CDT for Fulton County, Mason County, Illinois. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2013, 9:23 PM CDT (02:23 UTC)
Expired
Jun 25, 2013, 10:15 PM CDT
In force
52 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Fulton County, IL, Mason County, IL

The radar

The Lincoln radar (KILX), 68 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 9:38 PM CDTHAIL 0.75Cuba, ILDIME-SIZED HAIL REPORTED IN CUBA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 3:06 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.4 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2013-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 741 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2013-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
741 J/kg
Mixed-layer CIN
-164 J/kg
Mixed-layer LCL
1385 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

289 
WUUS53 KILX 260223
SVRILX
ILC057-125-260315-
/O.NEW.KILX.SV.W.0089.130626T0223Z-130626T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
923 PM CDT TUE JUN 25 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL FULTON COUNTY IN WEST CENTRAL ILLINOIS...
  CENTRAL MASON COUNTY IN CENTRAL ILLINOIS...

* UNTIL 1015 PM CDT

* AT 918 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
  IPAVA...AND MOVING EAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  LEWISTOWN...HAVANA...CANTON...CUBA...ST. DAVID...SMITHFIELD...
  DUNCAN MILLS...FIATT...BRYANT...CHATAUQUA PARK...LITTLE AMERICA...
  DUNFERMLINE...LIVERPOOL...POPLAR CITY...GOOFY RIDGE...BANNER AND
  TOPEKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4063 8991 4062 8987 4048 8988 4044 8992
      4043 8988 4022 8989 4033 9044 4056 9045
TIME...MOT...LOC 0223Z 269DEG 19KT 4045 9031

HAIL...1.00IN
WIND...60MPH

$$

BARNES
2 follow-up statements
374 
WWUS53 KILX 260242
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
942 PM CDT TUE JUN 25 2013

ILC057-125-260315-
/O.CON.KILX.SV.W.0089.000000T0000Z-130626T0315Z/
MASON IL-FULTON IL-
942 PM CDT TUE JUN 25 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL FULTON
AND CENTRAL MASON COUNTIES UNTIL 1015 PM CDT...

AT 941 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEWISTOWN...
AND MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
LEWISTOWN...HAVANA...CANTON...ST. DAVID...BRYANT...CHATAUQUA PARK...
LITTLE AMERICA...DUNFERMLINE...LIVERPOOL...POPLAR CITY...GOOFY
RIDGE...BANNER AND TOPEKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4063 8991 4062 8987 4048 8988 4044 8992
      4043 8988 4022 8989 4033 9044 4056 9045
TIME...MOT...LOC 0242Z 269DEG 19KT 4043 9018

HAIL...1.00IN
WIND...60MPH

$$

BARNES
969 
WWUS53 KILX 260307
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1007 PM CDT TUE JUN 25 2013

ILC057-125-260317-
/O.EXP.KILX.SV.W.0089.000000T0000Z-130626T0315Z/
MASON IL-FULTON IL-
1007 PM CDT TUE JUN 25 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FULTON AND CENTRAL
MASON COUNTIES WILL EXPIRE AT 1015 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 4063 8991 4062 8987 4048 8988 4044 8992
      4043 8988 4022 8989 4033 9044 4056 9045
TIME...MOT...LOC 0307Z 269DEG 19KT 4043 9001

$$

BARNES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 9:01 PM CDT, 22 minutes earlier.

Area forecast discussion, Jun 25, 9:01 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
901 PM CDT TUE JUN 25 2013

.DISCUSSION...
ISSUED 900 PM CDT TUE JUN 25 2013

THE STORMS HAVE BECOME LESS NUMEROUS IN COVERAGE OVER THE LAST
COUPLE OF HOURS...ALTHOUGH INDIVIDUAL CLUSTERS OF STORMS HAVE
MAINTAINED SOME VIGOROUS UPDRAFTS WITH LARGE AMOUNTS OF MOISTURE
ALOFT AND VERY HEAVY RAINFALL AND SOME HAIL. WITH COOLING OF
SURFACE TEMPS...WE ARE LOSING SURFACE BASED CAPE. HOWEVER...STORMS
APPEAR TO BE SURVIVING BY BECOMING ELEVATED...WITH A CONTINUED
THREAT OF VERY HEAVY RAIN AND SOME HAIL...BUT LOWER CHANCES OF
WIND DAMAGE.

AS FOR THE TRENDS FOR THE REST OF THE NIGHT...WITH EACH SUCCESSIVE
HOUR OF THE HRRR MODEL...IT HAS SLOWED DOWN THE ARRIVAL OF OUR
LATE NIGHT CONVECTIVE COMPLEX FROM IOWA. IT HAS PICKED UP ON THE
RENEWED CONVECTION IN OUR WESTERN COUNTIES AND IT SHOWS THEM
PROGRESSING TO THE NORTHEAST THEN EAST. A LARGER COMPLEX OF STORMS
IS STILL INDICATED TO ARRIVE IN OUR NW COUNTIES FROM THE NORTHWEST
TOWARD 11Z/6AM. WILL KEEP AND EYE ON TIMING BASED ON SATELLITE AND
RADAR TRENDS...BUT FOR NOW WILL ADJUST LIKELY POPS TO LATER
TONIGHT FOR THE NW COUNTIES. WILL ALSO ADJUST THE WED MORNING
LIKELY POPS BACK TO THE NORTHWEST INSTEAD OF JUST SOUTHEAST OF
I-70. WE MAY BE SEEING THE HRRR CONTINUE TO ADJUST THE TIMING OF
THE NEXT COMPLEX UNTIL IT BECOMES OUR MAIN SEVERE WEATHER PRODUCER
DURING THE DAY ON WEDNESDAY.

UPDATED WEATHER INFORMATION IS ALREADY AVAILABLE.

SHIMON
&&

.AVIATION...
ISSUED 659 PM CDT TUE JUN 25 2013

LINE OF CONVECTION CURRENTLY STRETCHES FROM NEAR KDNV TO
KTAZ...JUST SOUTH OF THE I-72 TERMINALS. WINDS IMMEDIATELY BEHIND
THE LINE WILL VEER TO THE N/NE FOR A COUPLE OF HOURS BEFORE
GRADUALLY RETURNING TO A MORE SOUTHERLY DIRECTION AFTER 02-03Z.
LATEST SATELLITE/RADAR MOSAIC SHOWS WIDELY SCATTERED STORMS
DEVELOPING FURTHER WEST ACROSS WEST-CENTRAL ILLINOIS INTO
IOWA...HOWEVER THESE CELLS SHOULD DISSIPATE AS THEY TRACK EASTWARD
INTO A MORE STABLE ENVIRONMENT ALONG/EAST OF I-55. WILL CARRY VCTS
AT THE TAF SITES THROUGH MID-EVENING ACCORDINGLY. MAIN EMPHASIS
WILL THEN SHIFT TO THE OVERNIGHT HOURS...AS HRRR SUGGESTS ANOTHER
COMPLEX OF STORMS DEVELOPING ACROSS IOWA THEN TRACKING E/SE INTO
CENTRAL ILLINOIS TOWARD DAWN. WILL CARRY PREDOMINANT THUNDER AFTER
10Z AT KPIA...THEN AFTER 12Z FURTHER EAST AT KDEC. AFTER A 3-4
HOUR PERIOD OF CONVECTION WEDNESDAY MORNING...A LULL IN THE
ACTIVITY MAY DEVELOP. DUE TO UNCERTAINTY...WILL ONLY MENTION VCTS
FROM MID MORNING THROUGH MID-AFTERNOON WHEN COLD FRONT PUSHES
THROUGH THE AREA AND SHIFTS BETTER STORM CHANCES FURTHER EAST INTO
INDIANA. WINDS WILL BE SOUTHERLY AT LESS THAN 10KT TONIGHT...THEN
WILL BECOME WESTERLY BY WEDNESDAY AFTERNOON.

BARNES
&&

.PREV DISCUSSION...
ISSUED 300 PM CDT TUE JUN 25 2013

SEVERE STORM CHANCES WILL REMAIN THE FOCUS OVER THE NEXT 2 DAYS.
FLASH FLOODING POTENTIAL TONIGHT IN THE NORTH WILL ALSO BE A
CONCERN. BEYOND THAT...AN AIRMASS CHANGE IS PROJECTED FOR LATE
THIS WEEK AND WEEKEND. HOWEVER...A CUTOFF UPPER LOW LINGERING OVER
THE HEARTLAND WILL KEEP SHOWERS AND EVEN ISOLATED THUNDERSTORMS IN
THE FORECAST THROUGH EARLY NEXT WEEK.

SHORT TERM...TONIGHT THROUGH FRIDAY.

WE DECIDED TO PUT OUR 5 NORTHERN COUNTIES IN A FLASH FLOOD THROUGH
TONIGHT DUE TO PREVIOUS 3-5 INCH RAINS EARLY MONDAY MORNING AND
THE POTENTIAL FOR ADDITIONAL VERY HEAVY RAINFALL RATES UP TO 2
INCHES AN HOUR WITH ANY THUNDERSTORMS THROUGH TONIGHT. PWATS
REMAIN IN THE 1.7-1.9" RANGE...AND PERIODIC STORMS IN AN EAST-WEST
LINE ACROSS N IL IS POSSIBLE.

ADJUSTING OUR 12Z SOUNDING FOR CURRENT CONDITIONS SHOWS ML-CAPE
VALUES APPROACHING 3500 J/KG ACROSS OUR AREA...WITH LITTLE TO NO
CIN. VARIOUS BOUNDARIES ACROSS THE AREA FROM YESTERDAYS CONVECTION
HAVE ALREADY BEGUN TO FIRE BETWEEN 18-19Z. WATER VAPOR PIX CONFIRM
A SHORTWAVE IN THE FLOW ACROSS IOWA PROGRESSING EAST-NE. THAT WAVE
SHOULD HELP RAMP UP THE COVERAGE OF STORMS AND POSSIBLY PUSH US
INTO SEVERE WEATHER MODE. FREEZING LEVEL AT 14.4K FT MEANS HAIL
WILL NEED INTENSE UPDRAFTS TO REACH SEVERE LEVELS /1"+/...BUT WE HAVE
THE CAPE TO ACCOMPLISH THAT WITH THE STRONGEST STORMS. WIND SHEAR
WILL BE GRADUALLY INCREASING AS WE HEAD INTO THIS EVENING...SO
ROTATING SUPERCELLS WILL BE POSSIBLE AS THE EVENT PROGRESSES.

THE LATEST HRRR IS INDICATING TWO PERIODS OF STORMS POSSIBLE. WE
EXPECT A WAVE OF STORMS THIS EVENING THAT MAY BE FOLLOWED BY
ANOTHER BOWING COMPLEX OF STORMS ROLLING INTO OUR AREA FROM IOWA
REACHING KNOX COUNTY AROUND 06Z/1AM. THOSE STORMS MAY BE STILL
AFFECTING OUR COUNTIES SE OF I-70 WED MORNING BEFORE THEY DEPART
INTO INDIANA. WE WENT WITH SOME LIKELY POPS IN THE MORNING TO
ACCOUNT FOR THAT.

THEN A BREAK IN THE ACTION MAY DEVELOP THE REST OF WED MORNING AS
THE ATMOSPHERE RECHARGES FOR THE AFTERNOON WAVE OF STRONG TO
SEVERE STORMS. IT APPEARS THAT A LINE OF STORMS WILL DEVELOP
ACROSS WEST CENTRAL ILLINOIS BY MID AFTERNOON...THEN PROGRESS
EASTWARD. AN INCREASING LLJ IS EXPECTED TO COINCIDE WITH UPPER
LEVEL WINDS VEERING TO THE NORTHWEST. THAT WILL INCREASE SHEAR AND
HELICITY PARAMETERS AND RAMP UP THE THREAT OF ROTATING STORMS AND
POSSIBLY A FEW TORNADOES...MAINLY EAST OF I-55. WE INCREASED POPS
TO LIKELY IN THE EAST WEDNESDAY AFTERNOON TO ACCOUNT FOR THAT
PERIOD OF SEVERE STORMS.

STORMS SHOULD BE WINDING DOWN WED EVENING AS THE COMPLEX MOVES
INTO INDIANA. THURSDAY AND THURSDAY NIGHT SHOULD BE PRIMARILY
DRY...BUT A FEW DAYTIME SHOWERS WILL BE POSSIBLE IN THE EAST AS
THE UPPER WAVE LINGERS ACROSS THE EAST...AND A FEW SHOWERS MAY
REACH OUR SOUTHWESTERN COUNTIES THUR NIGHT AHEAD OF THE NEXT UPPER
LEVEL WAVE. WE KEPT SLIGHT CHANCE POPS EVERYWHERE ON FRIDAY AS
THAT WAVE PROGRESSES ACROSS IL. PRECIP SHOULD BE SPOTTY...AS
COOLER AND LESS HUMID AIR BEGINS TO FLOW INTO THE AREA ON
NORTHWEST WINDS.

LONG TERM...SATURDAY THROUGH TUESDAY.

WE EXPECT TO BE IN AN EXTENDED PERIOD UP UPPER LEVEL TROUGHING AS
A CUT OFF LOW DEVELOPS ACROSS THE WESTERN GREAT LAKES AND
RETROGRADES AND OSCILLATES OVER THE MIDWEST THROUGH EARLY NEXT
WEEK. PERIODS OF SLIGHT CHANCE AND CHANCE POPS WILL PEPPER THE
EXTENDED FORECAST AS A RESULT...DUE TO VARIOUS SHORTWAVE ROTATING
AROUND THE UPPER LOW. RELATIVELY COOL AIR ALOFT WILL ALSO KEEP
LAPSE RATES MODERATELY HIGH...AND FAVORABLE FOR ANY SUNS HEATING
TO CREATE SHOWERS AND ISOLATED STORMS.

TEMPS WILL SETTLE OUT WITH HIGHS IN THE UPPER 70S TO NEAR 80 AND
LOWS IN THE LOWER 60S FOR MUCH OF THE EXTENDED PERIOD.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR ILZ027>031.

&&
Hazardous weather outlook, Jun 25, 3:31 PM CDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
331 PM CDT TUE JUN 25 2013

ILZ027>031-261100-
KNOX-MARSHALL-PEORIA-STARK-WOODFORD-
331 PM CDT TUE JUN 25 2013

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE INTO EARLY
EVENING...THEN AGAIN AFTER 1 AM AS ANOTHER COMPLEX ARRIVES IN
CENTRAL IL FROM IOWA. THE MORE INTENSE STORMS WILL BE CAPABLE OF
PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL AND
FREQUENT CLOUD TO GROUND LIGHTNING. FLASH FLOODING WILL BE
POSSIBLE DUE TO SATURATED GROUNDS FROM RAINS THE LAST COUPLE OF
DAYS.

FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE
DOWNSTREAM OF PEORIA FOR THE NEXT SEVERAL DAYS. ALONG THE SPOON RIVER...
MINOR FLOODING IS EXPECTED TO DEVELOP AROUND LONDON MILLS WEDNESDAY
THROUGH FRIDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON
WEDNESDAY BRINGING THE THREAT FOR MORE STRONG TO SEVERE
THUNDERSTORMS. THE PRIMARY TIME FRAME LOOKS TO BE IN THE AFTERNOON
AND EARLY EVENING HOURS...WITH DAMAGING WIND GUSTS AND LARGE HAIL
THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY BETWEEN 3 PM UNTIL 9 PM...AND
POSSIBLY AGAIN AFTER 1 AM TONIGHT.

ILZ036-037-040-041-047-049-050-261100-
CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-TAZEWELL-
331 PM CDT TUE JUN 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE INTO EARLY
EVENING...THEN AGAIN AFTER 2 AM AS ANOTHER COMPLEX ARRIVES IN
CENTRAL IL FROM IOWA. THE MORE INTENSE STORMS WILL BE CAPABLE OF
PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL AND
FREQUENT CLOUD TO GROUND LIGHTNING.

FOR INTERESTS ALONG THE SPOON RIVER... MINOR FLOODING IS EXPECTED
TO DEVELOP AROUND LONDON MILLS WEDNESDAY THROUGH FRIDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON
WEDNESDAY BRINGING THE THREAT FOR MORE STRONG TO SEVERE
THUNDERSTORMS. THE PRIMARY TIME FRAME LOOKS TO BE IN THE AFTERNOON
AND EARLY EVENING HOURS...WITH DAMAGING WIND GUSTS AND LARGE HAIL
THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY BETWEEN 3 PM UNTIL 9 PM...AND
POSSIBLY AGAIN AFTER 2 AM TONIGHT.

ILZ038-042>046-048-051>055-057-261100-
CHAMPAIGN-CHRISTIAN-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-MCLEAN-
MENARD-MOULTRIE-PIATT-SANGAMON-VERMILION-
331 PM CDT TUE JUN 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL ONCE AGAIN OCCUR THIS EVENING OVER
PARTS OF CENTRAL THROUGH EAST CENTRAL ILLINOIS. A FEW OF THE
MORE INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND
GUSTS...LARGE HAIL...HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND
LIGHTNING. ADDITIONAL STRONG THUNDERSTORMS WITH GUSTY WINDS AND
HEAVY RAIN ARE ANTICIPATED VERY LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON
WEDNESDAY BRINGING THE THREAT FOR MORE STRONG TO SEVERE
THUNDERSTORMS. THE PRIMARY TIME FRAME LOOKS TO BE IN THE AFTERNOON
AND EARLY EVENING HOURS...WITH DAMAGING WIND GUSTS AND LARGE HAIL
THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY FROM 3 PM UNTIL 10 PM.

ILZ056-061>063-066>068-071>073-261100-
CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-
RICHLAND-SHELBY-
331 PM CDT TUE JUN 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL ONCE AGAIN OCCUR OVER PARTS OF
SOUTHEAST ILLINOIS TONIGHT. A FEW OF THE MORE INTENSE STORMS WILL
BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...HEAVY
RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON
WEDNESDAY BRINGING THE THREAT FOR MORE STRONG TO SEVERE THUNDERSTORMS.
THE PRIMARY TIME FRAME LOOKS TO BE IN THE AFTERNOON AND EARLY
EVENING HOURS...WITH DAMAGING WIND GUSTS AND LARGE HAIL THE
PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 4 PM UNTIL 11 PM.

SHIMON

In the hours before

Special weather statement, Jun 25, 7:48 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
748 PM CDT TUE JUN 25 2013

ILZ036-040-041-047-260145-
CASS-FULTON-MASON-SCHUYLER-
748 PM CDT TUE JUN 25 2013

...SIGNIFICANT WEATHER ADVISORY FOR CASS...SOUTHEASTERN SCHUYLER...
SOUTHWESTERN FULTON AND SOUTHWESTERN MASON COUNTIES UNTIL 845 PM
CDT...

AT 746 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BEARDSTOWN...MOVING NORTHEAST AT 20 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  BEARDSTOWN...
  RUSHVILLE...
  BLUFF SPRINGS...
  BROWNING...
  ASTORIA...
  BATH...

OTHER LOCATIONS AFFECTED INCLUDE...FREDERICK...SNICARTE...BLUFF CITY
AND MARBLETOWN.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4008 9068 4040 9016 4000 9001 3987 9045
      3987 9057 3989 9059 3992 9054 3994 9054
      3998 9052 3997 9059 4002 9062 4005 9068
TIME...MOT...LOC 0048Z 231DEG 19KT 4002 9051

MILLER
Special weather statement, Jun 25, 8:00 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
800 PM CDT TUE JUN 25 2013

ILZ056-057-062-063-068-260200-
CLARK-COLES-CRAWFORD-CUMBERLAND-EDGAR-
800 PM CDT TUE JUN 25 2013

...SIGNIFICANT WEATHER ADVISORY FOR CLARK...NORTHEASTERN
CUMBERLAND...NORTHERN CRAWFORD...SOUTHEASTERN COLES AND SOUTHERN
EDGAR COUNTIES UNTIL 900 PM CDT...

AT 755 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CHARLESTON...MOVING EAST AT 30 MPH.

PENNY SIZE HAIL...AND WINDS OF 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  ASHMORE...
  WESTFIELD...
  KANSAS...
  MARTINSVILLE...
  CLARKSVILLE...
  OLIVER...

OTHER LOCATIONS AFFECTED INCLUDE...FOX RIDGE STATE PARK...HUTTON...
LINCOLN TRAIL STATE PARK AND DARWIN.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3935 8753 3933 8755 3934 8758 3931 8761
      3930 8759 3929 8761 3926 8760 3926 8757
      3921 8757 3915 8764 3943 8824 3959 8811
      3958 8752
TIME...MOT...LOC 0100Z 289DEG 24KT 3948 8811

MILLER
Local storm report, Jun 25, 8:45 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
845 PM CDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     HAIL             ASTORIA                 40.23N 90.36W
06/25/2013  M1.75 INCH       FULTON             IL   MESONET

            MEASURED GOLF BALL SIZED HAIL IN ASTORIA.

&&

LAUFENBERG
Special weather statement, Jun 25, 8:54 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
854 PM CDT TUE JUN 25 2013

ILZ044-045-054-055-260300-
CHAMPAIGN-DOUGLAS-MOULTRIE-PIATT-
854 PM CDT TUE JUN 25 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MOULTRIE...SOUTHERN
PIATT...SOUTHWESTERN CHAMPAIGN AND WESTERN DOUGLAS COUNTIES UNTIL
1000 PM CDT...

AT 850 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CERRO GORDO...OR 11 MILES SOUTH OF
MONTICELLO...MOVING SOUTHEAST AT 25 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  HAMMOND...
  ATWOOD...
  ARTHUR...

OTHER LOCATIONS AFFECTED INCLUDE...MILMINE...GARRETT AND BOURBON.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3989 8822 3965 8844 3965 8847 3982 8874
      3996 8868
TIME...MOT...LOC 0155Z 296DEG 17KT 3986 8862

BARNES
Local storm report, Jun 25, 8:58 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
858 PM CDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     HAIL             MACON                   39.71N 89.00W
06/25/2013  E1.00 INCH       MACON              IL   EMERGENCY MNGR

            ESTIMATED 1 INCH DIAMATER HAIL...RELAYED THROUGH EMA.

&&

LAUFENBERG
Local storm report, Jun 25, 8:59 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
859 PM CDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     FLOOD            3 W IPAVA               40.35N 90.38W
06/25/2013                   FULTON             IL   PUBLIC

            SEVERAL INCHES OF WATER OVER US 136 BETWEEN IPAVA AND
            TABLE GROVE. FROM COUNTY ESDA.

0417 PM     HAIL             2 S DELAVAN             40.34N 89.54W
06/25/2013  M0.75 INCH       TAZEWELL           IL   EMERGENCY MNGR

0417 PM     TSTM WND GST     2 S DELAVAN             40.34N 89.54W
06/25/2013  E60.00 MPH       TAZEWELL           IL   EMERGENCY MNGR

0443 PM     HEAVY RAIN       HAVANA                  40.30N 90.06W
06/25/2013  M1.70 INCH       MASON              IL   CO-OP OBSERVER

            STORM TOTAL RAINFALL SINCE THIS MORNING.

0452 PM     FLOOD            3 N NEW HOLLAND         40.23N 89.58W
06/25/2013                   LOGAN              IL   EMERGENCY MNGR

            COUNTY ROAD CLOSED DUE TO FLOODING...100TH AVENUE JUST
            NORTH OF 2300 ST.

0505 PM     TSTM WND GST     MAHOMET                 40.19N 88.40W
06/25/2013  M58.00 MPH       CHAMPAIGN          IL   MESONET

            58 MPH WIND GUST MEASURED AT MAHOMET...SWOP REPORT.

0505 PM     TSTM WND DMG     MAHOMET                 40.19N 88.40W
06/25/2013                   CHAMPAIGN          IL   EMERGENCY MNGR

            TREE LIMBS BLOWN DOWN IN MAHOMET.

0515 PM     HAIL             MAHOMET                 40.19N 88.40W
06/25/2013  M0.75 INCH       CHAMPAIGN          IL   MESONET

            0.5 INCH HAIL...UP TO 0.75 INCH HAIL...SWOP REPORT.

0631 PM     TSTM WND GST     4 E URBANA              40.11N 88.13W
06/25/2013  M59.00 MPH       CHAMPAIGN          IL   TRAINED SPOTTER

            MEASURED 59 MPH WIND GUST.

0632 PM     TSTM WND DMG     VILLA GROVE             39.86N 88.16W
06/25/2013                   DOUGLAS            IL   EMERGENCY MNGR

            TREES AND POWER LINES BLOWN DOWN IN VILLA GROVE.

0639 PM     HEAVY RAIN       1 N SAVOY               40.08N 88.25W
06/25/2013  M1.38 INCH       CHAMPAIGN          IL   MESONET

            MEASURED 1.38 INCHES OF RAIN SINCE 6 PM...STILL RAINING.
            SWOP REPORT.

0650 PM     TSTM WND GST     1 SE NEWMAN             39.79N 87.97W
06/25/2013  M63.00 MPH       DOUGLAS            IL   TRAINED SPOTTER

            MEASURED 63 MPH WIND GUST 1 MILE SE OF NEWMAN...CORN WAS
            ALSO BLOWN DOWN.

0651 PM     HEAVY RAIN       WILLARD AIRPORT         40.04N 88.28W
06/25/2013  M1.07 INCH       CHAMPAIGN          IL   ASOS

            MEASURED 1.07 INCHES OF RAIN SINCE THE TOP OF THE HOUR AT
            THE WILLARD AIRPORT IN CHAMPAIGN.

0655 PM     TSTM WND DMG     ARTHUR                  39.72N 88.47W
06/25/2013                   DOUGLAS            IL   EMERGENCY MNGR

            POWER LINES BLOWN DOWN IN ARTHUR ON BOTH SIDES OF THE
            COUNTY LINE...POWER LINES ALSO BLOWN DOWN IN NEWMAN AT
            7PM.

0700 PM     TSTM WND DMG     NEWMAN                  39.80N 87.99W
06/25/2013                   DOUGLAS            IL   TRAINED SPOTTER

            2-FOOT DIAMATER TREE LIMB AND POWER LINES BLOWN DOWN ON
            LYTLE STREET IN NEWMAN.

0705 PM     TSTM WND DMG     DANVILLE                40.14N 87.62W
06/25/2013                   VERMILION          IL   EMERGENCY MNGR

            TREE BLOWN BLOWN DOWN AT BOWMAN AND SEMINARY
            STREETS...POWER LINES BLOWN DOWN AS WELL.

0705 PM     TSTM WND DMG     DANVILLE                40.14N 87.62W
06/25/2013                   VERMILION          IL   EMERGENCY MNGR

            2-FOOT DIAMETER TREE BLOWN DOWN ON CAR IN DANVILLE.

0733 PM     HAIL             MACON                   39.71N 89.00W
06/25/2013  E1.00 INCH       MACON              IL   EMERGENCY MNGR

            ESTIMATED 1 INCH DIAMATER HAIL...RELAYED THROUGH EMA.

0818 PM     HAIL             ASTORIA                 40.23N 90.36W
06/25/2013  M1.75 INCH       FULTON             IL   MESONET

            MEASURED GOLF BALL SIZED HAIL IN ASTORIA.

&&

LAUFENBERG

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:48 PM CDTSpecial Weather StatementILXCass57 min
Jun 25, 8:00 PM CDTSpecial Weather StatementILXClark60 min
Jun 25, 8:46 PM CDTSevere Thunderstorm WarningILXFulton44 min
Jun 25, 8:54 PM CDTSpecial Weather StatementILXDouglas66 min
Jun 25, 9:06 PM CDTSevere Thunderstorm WarningILXDouglas, Moultrie, Piatt39 min
Jun 25, 9:32 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean43 min
Jun 25, 9:49 PM CDTSpecial Weather StatementILXPeoria56 min
Jun 25, 10:14 PM CDTSpecial Weather StatementILXDeWitt61 min
Jun 25, 10:58 PM CDTSpecial Weather StatementILXPeoria62 min
Jun 26, 12:34 AM CDTAreal Flood AdvisoryILXChampaign, Coles, Douglas, Edgar, Piatt, Vermilion6 hr
Jun 26, 3:16 AM CDTFlash Flood WatchILXChampaign, Clark, Coles, Cumberland, DeWitt, Douglas and 6 more12 hr
Jun 26, 4:08 AM CDTRiver Flood WarningILXPiatt3 days
Jun 26, 9:48 AM CDTRiver Flood WarningILXFulton, Knox9 hr
Jun 26, 11:31 AM CDTAreal Flood AdvisoryILXClark, Coles, Cumberland, Edgar6 hr
Jun 26, 12:14 PM CDTSpecial Weather StatementILXCrawford, Lawrence61 min
Jun 26, 12:43 PM CDTFlash Flood WarningILXCrawford, Lawrence6 hr
Jun 26, 3:59 PM CDTFlash Flood WarningILXClark, Coles, Edgar6 hr
Jun 26, 4:01 PM CDTSevere Thunderstorm WarningILXCrawford, Lawrence, Richland59 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.